# SDR CA190716001

- Difficulty date: July 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: PW1500G
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: 1020472
- Condition: Unserviceable
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FOUND INSECT IN P2T2 PROBE (PICTURE ATTACHED)  R/H ENG, P2/T2 PROBE REMOVED, P2 LINE BLOWN OUT, NEW P2/T2 PROBE INSTALLED, TESTS PASSED. (TC# 20190716001)
